# SDR FDEA201901090057

- Difficulty date: January 9, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 86,438 hours, 19,761 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732525
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SEAT TRACK AT STATION 1282 X =  8.5 FOUND CROWN DAMAGED MAIN DECK FLOOR SEAT TRACK AT STATION 1282 X =  8.5 DAMAGED CROWN AREA MEASURED AND FOUND EXCEEDED LIMITED AS PER SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1. SEAT TRACK REPAIR AT STATION 1269 TO STATION 1311 X=   8.5 CARRIED OUT REPAIR AS PER SRM 53-00-52-2R FIGURE 201 REPAIR 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
